The structure of the Medium Pyramid
Bibliographic Data
| ID | 20375506 |
|---|---|
| Authors | Christopher J Davey (0000-0003-1345-8638, corresponding author) |
| Year | 1977 |
| Volume | 63 |
| Issue | 1 |
| Pages | 174-174 |
| Publication date | 1977-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Egyptian Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0307-5133 • E-ISSN: 2514-0582 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/030751337706300126 |
| OpenAlex | W2790521862 |
| Language | EN |
| Highly cited | No |
|---|